# SDR NACA2023010700003

- Difficulty date: January 7, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,207 hours, 18,299 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 870729
- Condition: Failed
- Part time: 2,506 hours, 664 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START LEFT PACK WAS STILL OFF, NEED TO ADVANCE THRUST TO 40% N1 TO GET ON. REMOVED AND REPLACED LH HIGH PRESSURE CONTROLLER PER AMM 36-11-08. BITE CHECK OK AND PERFORMED LH ENGINE IDLE RUN AND IDLE CHECKS OK.
